# SDR ASAA2016031215873

- Difficulty date: March 12, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 36,028 hours, 11,007 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR NOISE 70-90 DEGREES LT AND RT OF NOSE 5-10 MILE RANGE ENTIRE LEG.  RADAR OPERATES NORMALLY OTHERWISE.  ACFT GROUNDED. INBOUND CREW SAID IT WAS WORKING OK. ACFT WAS TOWED TO PERIMETER PARKING WITH NO METAL OBJECTS/BUILDINGS IN FRONT.  FACING SFO FROM OAK WITH STORM WEATHER.  ACCOMPLISHED SYS TEST IAW AMM TASK 34-43-00-730-802-001. NO FAULTS.  RAN FOR AN HOUR.  NICE WEATHER PATTERNS DISPLAYED.
